CRS4

An algorithm for estimating the optimal regularization parameter by the L-curve

Giuseppe Rodriguez, Daniela Theis
Rend. Mat. Appl. (7), Volume 25, page 69--84 - 2005

BibTex references

@Article{RT05,
  author       = {Rodriguez, G. and Theis, D.},
  title        = {An algorithm for estimating the optimal regularization parameter by the L-curve},
  journal      = {Rend. Mat. Appl. (7)},
  volume       = {25},
  pages        = {69--84},
  year         = {2005},
  issn         = {1120-7183},
  url          = {http://publications.crs4.it/pubdocs/2005/RT05},
}

Other publications in the database

» Giuseppe Rodriguez
» Daniela Theis